Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
belle83

Why is this happening to me??!

Recommended Posts

Ok, I'll admit I was a bit lazy to write an entire log, I'm already on my last month for Accutane. My skin started clearing out about a month ago and that made me happy :) ... but it didn't clear it all out. Well, on the weekend, I suddenly got a cyst on my chin (at least it looks like one and it's painful). It's big...and I don't know what to do... it just made me sooooooo depressed. I mean, I'm on my LAST month for Accutane, and now I'm thinking... oh no.... is this not working for me as well?? what shall I do?? I can't live like this anymore, especially since I had severe acne. It is very painful and I can no longer live like this... if accutane won't help, then what will??? My Derm told me on my last appointment that my skin will look better and that I'll look like a "princess"... well... ok... but this doesn't seem normal to me, I don't think people that take Accutane suddenly have a painful big cyst on their chin on the LAST month!! This is just crazy... taking Accutane is such a hassle... and now thinking that it won't work and that it's just a waste, is making me more depressed :cry::cry::cry:

My boyfriend was with me over the weekend, and of course I tried to hide that big cyst with make up, but that didn't really work. He didn't tell me anything about it... well, I didn't even mention it because I didn't feel like making a big deal out of it, but inside of me... I was still depressed and it was hurting me. He's so great and lovable even on my worst days, he loves me. Still, I just wish this whole thing would just go away but now I'm not too optomistic anymore....

Sorry, I just needed to vent...

Share this post


Link to post
Share on other sites

Well, you can try to put something on it. If it doesn't go away then ask your dermatologist if he can do something to make it go away or possibly extend your course another month to ensure you'll stay clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×